# SDR UPS03840350

- Difficulty date: March 3, 2003
- Submitted: March 26, 2003
- Operation: Air carrier
- Aircraft: N880UP
- Make and model: Doug DC-8-73F
- Aircraft serial: 46080
- Aircraft time: 68,460 hours, 25,963 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: C2,  LONG 17R AND END FITTING ARE CRACKED AT STA 1766.  REMOVED, FABRICATED AND REPLACED LONGERON 17R AND END FITTING IAW DWG 5649327 AND 4772397 AND SRM 51-1-20D, 51-1-21.
